Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 204, NWS Dodge City, KS

July 16, 2015Barber County, Comanche County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 16, 2015, 7:23 PM CDT for Barber County, Comanche County, Kiowa County, Kansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2015, 7:23 PM CDT (00:23 UTC)
Expired
Jul 16, 2015, 8:15 PM CDT
In force
52 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Barber County, KS, Comanche County, KS, Kiowa County, KS

The radar

The Vance AFB radar (KVNX), 98 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 7:52 PM CDTHAIL 16 Sw Sun City, KSTHE HAIL WAS STRIPPING LEAVES FROM TREES.
Jul 16, 8:00 PM CDTTSTM WND GST 746 Sw Lake City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WUUS53 KDDC 170023
SVRDDC
KSC007-033-097-170115-
/O.NEW.KDDC.SV.W.0204.150717T0023Z-150717T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT THU JUL 16 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF SUN CITY...MOVING NORTHEAST AT 20 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE CITY AND SUN CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3746 9855 3720 9905 3735 9920 3747 9900
TIME...MOT...LOC 0023Z 238DEG 17KT 3733 9905 

HAIL...1.00IN
WIND...70MPH

$$

RUSSELL
2 follow-up statements
077 
WWUS53 KDDC 170046
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
746 PM CDT THU JUL 16 2015

KSC007-033-097-170115-
/O.CON.KDDC.SV.W.0204.000000T0000Z-150717T0115Z/
BARBER KS-COMANCHE KS-KIOWA KS-
746 PM CDT THU JUL 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BARBER...NORTHEASTERN COMANCHE AND SOUTHEASTERN
KIOWA COUNTIES...

AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR SUN
CITY...MOVING NORTHEAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
LAKE CITY AND SUN CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3746 9855 3720 9905 3735 9920 3747 9900
TIME...MOT...LOC 0046Z 238DEG 17KT 3739 9893 

HAIL...1.00IN
WIND...70MPH

$$

RUSSELL
048 
WWUS53 KDDC 170100
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
800 PM CDT THU JUL 16 2015

KSC033-097-170110-
/O.CAN.KDDC.SV.W.0204.000000T0000Z-150717T0115Z/
COMANCHE KS-KIOWA KS-

800 PM CDT THU JUL 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMANCHE AND
SOUTHEASTERN KIOWA COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3746 9855 3724 9898 3736 9900 3746 9897
TIME...MOT...LOC 0100Z 228DEG 28KT 3734 9891 

$$

KSC007-170115-
/O.CON.KDDC.SV.W.0204.000000T0000Z-150717T0115Z/
BARBER KS-
800 PM CDT THU JUL 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BARBER COUNTY...

AT 800 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUN CITY...
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE CITY AND SUN CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3746 9855 3724 9898 3736 9900 3746 9897
TIME...MOT...LOC 0100Z 228DEG 28KT 3734 9891 

HAIL...1.00IN
WIND...60MPH

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:53 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 16, 3:53 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
353 PM CDT THU JUL 16 2015

...UPDATED FOR LONG TERM...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 328 PM CDT THU JUL 16 2015

LAST NIGHT'S UPPER LEVEL WAVE MOVED ACROSS THE CENTRAL PLAINS AND
PUSHED A WEAK WIND SHIFT LINE ACROSS CENTRAL KANSAS. THIS WEAK
SURFACE TROUGH WAS NEAR PRATT TO NEAR ASHLAND. MODELS CONTINUE TO
SHOW SOME ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING ALONG THIS
TROUGH LINE LATE THIS AFTERNOON AND INTO THE OVERNIGHT. ALSO SOME
WEAK UPSLOPE RETURNS TO SOUTHEASTERN COLORADO THIS EVENING AND WILL
KEEP A SMALL CHANCE FOR STORMS IN THE ELKHART TO LIBERAL AREA. WILL
KEEP SMALL CHANCES GOING MAINLY SOUTH OF DODGE CITY TONIGHT. CAPES
ARE RUNNING AROUND 1500 TO 2000 J/KG WITH A WEAK CAP. WITH WEAK WIND
SHEAR THERE COULD BE ISOLATED PULSE SEVERE IF STORMS FORM. THIS FITS
WITH SPC FORECAST OF MARGINAL RISK OF SEVERE SOUTH OF DODGE CITY.

LIGHT AND VARIABLE WINDS TONIGHT BECOME LIGHT SOUTH AFTER MIDNIGHT
AS THE TROUGH SHIFTS BACK NORTHWARD. OVERNIGHT LOWS WILL BE MILD AND
IN UPPER 60S TO LOW 70S.

FOR FRIDAY, A TROUGH OF LOW PRESSURE DEEPENS IN EASTERN COLORADO
WITH INCREASING SOUTH WINDS INTO WESTERN KANSAS OF 15 TO 25 MPH.
BROAD SOUTHWESTERLY MONSOONAL FLOW PERSISTS ACROSS THE CENTRAL
PLAINS ALONG WITH A WEAK UPPER LEVEL DISTURBANCE. THE NAM MODEL IS
ROBUST WITH LOTS OF THUNDERSTORMS BREAKING OUT WITH INCREASING LOW
LEVEL MOISTURE. THE GFS SHOWS LITTLE TO NO THUNDERSTORMS WITH LESS
MOISTURE RETURN. WILL KEEP A SLIGHT CHANCE GOING. SOME STORMS COULD
BE MARGINALLY SEVERE IF THEY DEVELOP. HIGHS WILL BE NEAR 100.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 350 PM CDT THU JUL 16 2015

FOR SATURDAY, A SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS
PUSHING A SURFACE COLD FRONT SOUTHWARD INTO NORTHERN KANSAS. THE
COLD FRONT IS FORECAST TO BE NEAR HAYS TO SYRACUSE BY EVENING. A FEW
STRONG THUNDERSTORMS MAY DEVELOP ALONG THE FRONT BY EVENING. SOUTH
WINDS WILL STILL BRING A HOT DAY TO WESTERN KANSAS AHEAD OF THE
FRONT WITH HIGHS AROUND 100.

FOR SUNDAY, THE COLD FRONT IS FORECAST TO PUSH ACROSS THE REST OF
THE AREA BY MORNING WITH A CHANCE FOR THUNDERSTORMS. THE FRONT MAY
STALL NEAR MEDICINE LODGE BY EVENING. MORE SCATTERED STORMS COULD
FORM NEAR AND NORTH OF THE FRONT. HIGHS WILL BE COOLER AND AROUND 90
NORTH OF THE FRONT WITH NEAR 100 AT MEDICINE LODGE.

FOR THE PERIOD OF MONDAY INTO NEXT THURSDAY, A SEASONABLE PERIOD IS
FORECAST AS THE LARGE DOME OF HIGH PRESSURE IS SUPPRESSED SOUTHWARD
INTO TEXAS. THE HIGH PRESSURE RIDGE IS THEN FORECAST TO REBUILD BACK
INTO THE CENTRAL PLAINS BY THURSDAY WITH A RETURN TO HOT
TEMPERATURES. HIGHS ARE FORECAST TO BE IN THE LOW 90S THROUGH
WEDNESDAY, THEN BACK TO AROUND 100 ON THURSDAY. OVERNIGHT LOWS WILL
REMAIN MILD AND IN THE UPPER 60S TO LOWER 70S. SCATTERED
THUNDERSTORMS CONTINUE IN THE FORECAST INTO WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1159 AM CDT THU JUL 16 2015

LIGHT AND VARIABLE WINDS WILL BE COMMON TODAY BEHIND A WEAK TROUGH
OF SURFACE LOW PRESSURE IN SOUTH CENTRAL KANSAS. WINDS WILL BECOME
MORE LIGHT SOUTHERLY AFTER 04-08Z. VFR CONDITIONS ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70 100  74 100 /  10  30  30  10
GCK  68  99  71  98 /  10  20  20  10
EHA  67  98  68  99 /  30  20  20  10
LBL  69  98  72 100 /  20  20  30  10
HYS  70 100  73 100 /  10  30  30  20
P28  74  99  76 100 /  30  30  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRUSE
LONG TERM...KRUSE
AVIATION...KRUSE
Hazardous weather outlook, Jul 16, 4:47 AM CDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
447 AM CDT THU JUL 16 2015

KSZ030-031-043>046-061>066-074>081-084>090-171000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
447 AM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE
POSSIBLE ACROSS CENTRAL AND PORTIONS OF SOUTHWEST KANSAS LATE THIS
AFTERNOON AND EVENING. ANY DEVELOPING STORMS MAY BE CAPABLE OF
PRODUCING UP TO QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DISCUSSION...THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY, GENERALLY
ACROSS CENTRAL KANSAS. SEVERE WEATHER IS NOT EXPECTED.THUNDERSTORM
CHANCES RETURN SATURDAY NIGHT INTO SUNDAY AS A COLD FRONT PUSHES
SOUTHWARD INTO WESTERN KANSAS. HOWEVER, IT IS TOO EARLY TO
DETERMINE THE POTENTIAL FOR SEVERE WEATHER. PERIODIC CHANCES FOR
THUNDERSTORMS WILL CONTINUE THROUGH THE MIDDLE PART OF NEXT WEEK,
AGAIN WITH UNCERTAINTY PRESENT IN REGARDS TO THE POTENTIAL FOR
SEVERE WEATHER.

HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT FOR
AREAS GENERALLY EAST OF A HAYS TO MEADE LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

32

In the hours before

Local storm report, Jul 16, 2:17 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
217 PM CDT THU JUL 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND GST     JOHNSON CITY            37.58N 101.75W
07/15/2015  E73 MPH          STANTON            KS   MESONET

&&

NWS DODGE CITY KS
IRIS SYSTEM
Special weather statement, Jul 16, 6:35 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
635 PM CDT THU JUL 16 2015

KSZ080-170015-
KIOWA KS-
635 PM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY UNTIL 715 PM
CDT...

AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF GREENSBURG...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBURG AND HAVILAND.

LAT...LON 3739 9917 3739 9948 3766 9943 3764 9902
TIME...MOT...LOC 2334Z 209DEG 18KT 3746 9933

RUSSELL
Special weather statement, Jul 16, 7:14 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT THU JUL 16 2015

KSZ080-081-089-090-170100-
COMANCHE KS-KIOWA KS-PRATT KS-BARBER KS-
714 PM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARBER...
NORTHEASTERN COMANCHE...SOUTHWESTERN PRATT AND SOUTHEASTERN KIOWA
COUNTIES UNTIL 800 PM CDT...

AT 714 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BELVIDERE...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUN CITY...CROFT AND BELVIDERE.

LAT...LON 3731 9920 3759 9896 3743 9873 3721 9906
TIME...MOT...LOC 0014Z 220DEG 21KT 3734 9905

RUSSELL
Special weather statement, Jul 16, 7:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
717 PM CDT THU JUL 16 2015

KSZ080-170100-
KIOWA KS-
717 PM CDT THU JUL 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY UNTIL 800 PM
CDT...

AT 717 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF GREENSBURG...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...HAVILAND AND BELVIDERE.

LAT...LON 3755 9947 3772 9907 3741 9902 3739 9928
      3740 9936
TIME...MOT...LOC 0017Z 222DEG 20KT 3754 9931

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:14 PM CDTSpecial Weather StatementDDCBarber46 min
Jul 16, 7:17 PM CDTSpecial Weather StatementDDCKiowa43 min
Jul 16, 8:12 PM CDTSevere Thunderstorm WarningDDCBarber48 min
Jul 16, 8:58 PM CDTSpecial Weather StatementDDCBarber47 min
Jul 17, 4:08 PM CDTSpecial Weather StatementDDCEdwards, Pawnee67 min
Jul 17, 4:21 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford54 min
Jul 17, 4:56 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman36 min
Jul 17, 5:16 PM CDTSevere Thunderstorm WarningDDCPawnee29 min
Jul 17, 5:28 PM CDTSevere Thunderstorm WarningDDCMeade, Seward62 min
Jul 17, 6:13 PM CDTSevere Thunderstorm WarningDDCMeade47 min
Jul 17, 6:20 PM CDTSpecial Weather StatementDDCEllis40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.